Dec 21, 2007
I was diagnosed with HIV in Oct. 05. I have had famous success and receive wonderful treatment for a professional here in Orlando, FL. However, as strange as it may seem I was on vacation and long story made short, I think I double dosed my Atripla. I mean I think I took 2 tabs instead of one. I realize this is not optimal but in the grand scheme of things how will it affect this patient who has excellent adherence all other times. Thank you. Kris
| Response from Dr. Young
Thanks for your note.
Taking a one-time double dose of Atripla shouldn't cause any long term problems.
Best of health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.